Crossing Our Fingers!

28 Nov

I hope everyone had a wonderful Thanksgiving! Ours was pretty great but I have to say that I am glad to be back home. I had been holding back on doing any more updates on Lexy because I was afraid to jinx anything. However, I thought it was finally time. Guys, Lexy is so much better! She is on 4 different medications right now; three of them are to protect her stomach and the fourth is a strong dose of steroids. Since going on the steroids, she has improved really quickly. She no longer twitches or shakes, she has a lot more energy and her coordination has improved. She isn’t completely back to her normal self but she is really close.

We were really hesitant to bring her with us to visit Josh’s family on Christmas because we weren’t sure if she was ready. She did absolutely wonderful. She had so much energy and seemed to have a great time around all the family. Josh thought we might have started babying her a little too much and that on the trip we let go a little. I agree completely. I have stopped staring at her 24/7 to see how she is doing. I have stopped freaking out if her breathing gets erratic because I know the steroid causes that. I am not paranoid that she will never wake up. We have been doing everything we can and that’s all we can do.

I want to thank everyone for your comments and for forwarding the YouTube video. We have had so many wonderful suggestions that we are planning to take with us when we go for a follow up at UT. I can’t even tell you how many times I have cried over a stranger emailing us to say they cared about Lexy. Some days I get really down on the human race but not lately. I am just completely amazing and so blessed. Thank you all so much! I can’t even express how much I love you all.

The next steps for Lexy are to stay on the steroid for another few weeks. Then, we will go to UT for a check up and if everything is OK we will start to wean her off of the steroid. I am praying that the symptoms do not return at that point. We want to get her off the steroids as soon as possible because it causes a lot of side effects and other problems.

In the meantime, we are enjoying every minute with our little girl and we feel so blessed to have these moments.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: